So I just started Arava, and was thinking that I'm doing pretty well, but I've had the worst time sleeping for the last week, which is about how long I've been taking it. I was taking it at night because at first I thought it might make me drowsy, and just switched to taking it in the morning today. It's definitely making me anxious and jittery. Is this normal, or should I be calling my doctor? If I still can't sleep after switching to taking it in the morning, I'll definitely call him in the next couple days, but I wanted to make sure this is nothing to worry about. I'm not noticing anything else horrible about it, so I don't really want to stop the meds - I'd just like to be able to sleep. Thanks for any help you guys can give :)
Posts You May Be Interested In
Most people with copd also have anxiety.....Dr.suggested taking meds for it.....does it help? Just wondering....
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...